The Complete On-Air Schedule

MON TUES WED THUR FRI SAT SUN
6 am
STAR SPANGLED BANNER AND MORNING PRAYER
6:05 am
THE LIVE MORNING SHOW (at 6:05am)
with
Dave and Nancy
Interviews with local personalities
Classic Rock
and news
on the 1/2 hour
Oldies

7:30 Pastor Kachelmeier
8:30
Father Theophan
7 am
8 am The Kim
Komando Show
9 am Classic Rock
with CBS News on the 1/2 hours
Local news at the top of the hour

Korelin
Economics
10 am
11 am Classic Rock
with CBS news on the 1/2 hours
Local news at the top of the hour
Solid Gold 70's Oldies
12 noon News and All That Jazz Etc. with
Community Calendar
Dave Ross
1 pm A COUNTRY AFTERNOON
featuring
Country Music with CBS News on the 1/2 hr.
Local news at the top of the Hour
Sounds of Sinatra with Sid Mark
2 pm Nick Federoff
on
Gardening
3 pm Swinging Down the Lane
4 pm Rocking and Riding Home

Drive home with Classic Rock-N-Roll, National News, Local News
and a variety of short features. 

Under the Hood
5 pm Music by the Sea
with Dick Robinson
6 pm
7 pm Blues Deluxe KTodd
All 80's
The Grateful Dead Hour Floydian Slip The Vault
80's music
Home Country
and more country music
Oldies
8 pm Classic Rock Music with CBS news on the 1/2 hr.
9 pm Classic Radio Story Hour
10 pm Classic Rock Music with CBS news on the 1/2 hr.
11 pm
12 midnight to 6 am R & B for those who don't ZZZ
CBS news on the 1/2 hr.